# SDR DALA2025062604782

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,983 hours, 26,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6804 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1 RIGHT SLIDE LIGHT. CORRECTIVE ACTION: R/R "SLIDE" LIGHT SWITCH AS REQ'D. OPS NML. (1043774)
